25278 articles – 19559 Notices  [english version]
Fiche concise Articles dans des revues avec comité de lecture
A fourth moment inequality for functionals of stationary processes
Durieu O.
Journal of Applied Probability 45, 4 (2008) 1086-1096 - http://hal.archives-ouvertes.fr/hal-00291502
Olivier Durieu1
1 :  LMRS - Laboratoire de Mathématiques Raphaël Salem
http://www.univ-rouen.fr/LMRS
CNRS : UMR6085 – Université de Rouen
France
Mathématiques/Probabilités
A fourth moment inequality for functionals of stationary processes
In this paper, a fourth moment bound for partial sums of functional of strongly ergodic Markov chain is established. This type of inequality plays an important role in the study of empirical process invariance principle. This one is specially adapted to the technique of Dehling, Durieu and Volný (2008). The same moment bound can be proved for dynamical system whose transfer operator has some spectral properties. Examples of applications are given.
Anglais
18/06/2008

10.1239/jap/1231340235
Journal of Applied Probability
internationale
29/12/2008
31/01/2009
45
4
1086-1096